Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jan 8, 2008, 9:16 AM CST for Cooper County, Missouri. It took effect at Jan 8, 2008, 3:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 9:16 AM CST (15:16 UTC)
- In effect from
- Jan 8, 2008, 3:00 PM CST
- Expired
- Jan 8, 2008, 11:53 PM CST
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 16.02 ft at Jan 8, 2008, 7:00 PM CST.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 19.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 081517
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
916 AM CST TUE JAN 08 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
LAMINE RIVER NEAR OTTERVILLE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-091516-
/O.NEW.KEAX.FL.W.0001.080108T1800Z-080110T0745Z/
/OTTM7.1.ER.080108T1800Z.080109T0000Z.080109T0745Z.NO/
916 AM CST TUE JAN 08 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM TUESDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM
OTTERVILLE ARE UNDER WATER. IN ADDITION...STATE HIGHWAY 135...2
MILES NORTH OF CLIFTON CITY...MAY BE OVERTOPPED BY FLOOD WATERS.
* AT 15.0 FEET...LOW-LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 9.8 TUE 08 AM 17.5 THIS EVENING
$$
MOC053-091515-
/O.NEW.KEAX.FL.W.0002.080108T2100Z-080110T1436Z/
/BONM7.1.ER.080108T2100Z.080109T0600Z.080109T1436Z.NO/
916 AM CST TUE JAN 08 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 AM TUESDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 18.0 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 11.1 TUE 08 AM 18.0 EARLY WEDNESDAY
MORNING
$$3 follow-up statements
000
WGUS83 KEAX 082101
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
301 PM CST TUE JAN 08 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
LAMINE RIVER NEAR OTTERVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-082131-
/O.CAN.KEAX.FL.W.0001.000000T0000Z-080110T0745Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
301 PM CST TUE JAN 08 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LAMINE RIVER NEAR OTTERVILLE
* AT 2:15 PM TUESDAY THE STAGE WAS 11.1 FEET
* FLOOD STAGE IS 15.0 FEET
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET. THE
RIVER WILL CONTINUE TO FALL TO 5.8 FEET BY .
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 11.1 TUE 02 PM 10.8 THIS EVENING
$$
MOC053-092100-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-080110T1350Z/
/BONM7.1.ER.080108T2240Z.080109T0600Z.080109T1350Z.NO/
301 PM CST TUE JAN 08 2008
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:53 PM TUESDAY THE STAGE WAS 15.3 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 17.5 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.3 TUE 03 PM 17.5 EARLY WEDNESDAY
MORNING
$$000
WGUS83 KEAX 090303
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CST TUE JAN 08 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-100303-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-080110T1310Z/
/BONM7.1.ER.080109T0047Z.080109T0600Z.080109T1310Z.NO/
903 PM CST TUE JAN 08 2008
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:38 PM TUESDAY THE STAGE WAS 15.9 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 17.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.9 TUE 09 PM 17.5 EARLY WEDNESDAY
MORNING
$$000
WGUS83 KEAX 090553
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 PM CST TUE JAN 08 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-090623-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-080110T1310Z/
/BONM7.1.ER.080109T0047Z.080109T0116Z.080109T0158Z.NO/
1153 PM CST TUE JAN 08 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PETITE SALINE CREEK NEAR BOONVILLE
* AT 11:30 PM TUESDAY THE STAGE WAS 15.0 FEET
* FELL BELOW FLOOD STAGE AT 7:58 PM TUESDAY.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.0 TUE 11 PM CONTINUE TO FALL
MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jan 8, 4:43 AM CST, 4 hours 33 minutes earlier.
Area forecast discussion, Jan 8, 4:43 AM CST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 443 AM CST TUE JAN 8 2008 .DISCUSSION... FOCUS FOR CONVECTION HAS SHIFTED EAST EARLY THIS MORNING...WITH THE FOCUS OF THE LOW LEVEL JET HAVING SHIFTED EAST OF THE AREA AND THE EXIT OF THE UPPER JET. OBJECTIVE ANALYSIS POSITIONS THE COLD FRONT ACROSS THE FAR SOUTHERN BOUNDARY OF THE CWA. HOWEVER PRECIPITATION IS NOT OVER FOR ALL OF THE FORECAST AREA TODAY...WITH THE MAIN UPPER LEVEL TROUGH STILL TO THE WEST NOW ENTERING THE PANHANDLE REGION. THE UPPER TROUGH WILL CONTINUE TO ADVANCE EAST TODAY...AND FOCUS A DEVELOPING AREA OF INCREASED LIFT AND RESULTANT PRECIPITATION FROM NORTHEAST KANSAS THROUGH NORTH CENTRAL MISSOURI FROM MID MORNING INTO THE AFTERNOON. COLDER AIR ALOFT WILL SPREAD SOUTH ACROSS THE REGION THROUGH THE DAY. FORECAST SOUNDINGS INITIALLY APPEAR TO HAVE A DRY/WARM LAYER IN THE LOWEST LEVELS. IF FORCING IS GREAT ENOUGH...IT SHOULDNT TAKE LONG FOR THE WARM LAYER TO COOL AS SATURATION OCCURS FROM THE TOP DOWN. WITH THIS THINKING...THERE IS EXPECTED TO BE A CHANGEOVER TO SNOW BY LATE MORNING AND EARLY AFTERNOON ROUGHLY FROM SAINT JOSEPH TO UNIONVILLE. SNOWFALL AMOUNTS OF 1 TO AS MUCH AS 2 INCHES IN A FEW SPOTS ARE EXPECTED IN THIS BAND. KEPT AMOUNTS ON THE LOW SIDE AS THE GROUND IS RELATIVELY WARM AND WET...AND THE WET SNOW THAT FALLS SHOULD PACK DOWN. AREAS TO THE SOUTH OF THIS LINE MAY SEE A MIX OF RAIN AND SNOW...WITH A BRIEF CHANGEOVER...WITH LITTLE TO NO SNOW ACCUMULATIONS. A BIT FURTHER SOUTH IN CENTRAL MISSOURI...THE PRECIPITATION MAY REMAIN ALL RAIN. THE UPPER TROUGH AXIS WILL EXIT THE FORECAST AREA LATER THIS AFTERNOON...WHICH SHOULD BRING AN END TO THE PRECIPITATION TOWARD 00Z. SHORTWAVE RIDGING THEN MOVES IN FOR WEDNESDAY...BRINGING BACK ABOVE NORMAL TEMPERATURES. ANOTHER SHORTWAVE TROUGH WILL APPROACH THE REGION...BRINGING A CHANCE FOR RAIN/SNOW OVERNIGHT WEDNESDAY NIGHT THROUGH THURSDAY. THE GFS IS MOST OPTIMISTIC WITH PRECIPITATION AMOUNTS SPREAD ACROSS THE FORECAST AREA...WHEREAS THE NAM AND ECMWF FOCUS ONLY VERY LIGHT PRECIPITATION ACROSS NORTHERN MISSOURI. WITH THE GFS APPEARING TO BE THE OUTLIER...AGREED WITH GOING LOW END PRECIPITATION CHANCES ACROSS NORTHERN MISSOURI...WITH ONLY SLIGHT CHANCES FURTHER SOUTH. THE PROGRESSIVE PATTERN BRINGS YET ANOTHER UPPER SHORTWAVE TROUGH TO THE AREA SATURDAY/SATURDAY NIGHT...BUT THE MAIN ENERGY IS FORECAST TO FOCUS SOUTH OF THE AREA. STOFLET && .AVIATION... FOR THE 06Z TAF...AREA OF SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT MKC AND MCI STARTING AROUND 07Z AT MKC AND 08Z AT MCI. ARRIVAL OF RAIN SHOULD BE DELAYED AT STJ UNTIL 09Z. RISK OF THUNDER AT STJ IS MINIMAL. CEILINGS WILL START OUT AT VFR BUT AS COLUMN BECOMES MORE SATURATED COULD SEE SOME MVFR CEILINGS WITH STRONGER CELLS. AIRMASS WILL REMAIN ABOVE FREEZING THROUGH MOST OF TOMORROW. HOWEVER...COLDER AIR JUST ABOVE THE SURFACE WILL ALLOW THE RAIN TO MIX WITH SNOW AND EVENTUALLY CHANGE OVER TO A WET SNOW BY LATE MORNING AT STJ AND IN THE AFTERNOON AT MCI AND MKC. MVFR CEILINGS/VISIBILITIES EXPECTED AFTER SUNRISE WITH PERIODS OF VFR CONDITIONS. PRECIPITATION SHOULD END BY MID AFTERNOON WITH VFR CONDITIONS BY LATE AFTERNOON. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jan 8, 5:56 AM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 556 AM CST TUE JAN 8 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 556 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT COLDER AIR WILL FILTER SOUTH BEHIND THE FRONT THAT HAS PUSHED INTO EASTERN AND SOUTHERN MISSOURI. AT THE SAME TIME...ANOTHER ROUND OF PRECIPITATION WILL DEVELOP FROM MID MORNING INTO THE AFTERNOON WITH THE MAIN UPPER STORM SYSTEM REACHING THE AREA. THE COLDER AIR SHOULD ALLOW PRECIPITATION TO CHANGE FROM RAIN TO SNOW BY LATE MORNING AND AFTERNOON...ALONG AND NORTH OF A LINE FROM SAINT JOSEPH TO LANCASTER. SNOW ACCUMULATIONS IN THIS BAND ARE EXPECTED TO BE AROUND ONE INCH...WITH LOCALIZED TWO INCH AMOUNTS POSSIBLE. FURTHER SOUTH...RAIN MAY MIX WITH OR BRIEFLY CHANGEOVER TO SNOW...BUT LITTLE TO NO ACCUMULATIONS ARE EXPECTED. PRECIPITATION MAY REMAIN IN THE FORM OF RAIN WITHIN PORTIONS OF CENTRAL MISSOURI. THE PRECIPITATION SHOULD END BY THE EVENING HOURS AS THE STORM SYSTEM EXITS TO THE EAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT STORM SYSTEM TO AFFECT THE AREA WILL APPROACH LATE WEDNESDAY NIGHT INTO THURSDAY...BRINGING THE POSSIBILITY OF A RAIN SNOW MIX. THE BETTER CHANCE FOR PRECIPITATION...INCLUDING THE POSSIBILITY FOR LIGHT ACCUMULATING SNOW...LOOKS TO BE FOCUSED ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOWFALL REPORTS ARE ALWAYS APPRECIATED. STOFLET
In the hours before
Local storm report, Jan 8, 6:31 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 6 N MACON 39.83N 92.47W
01/07/2008 E0.25 INCH MACON MO LAW ENFORCEMENT
PEA SIZED HAIL ALONG WITH STRONG WINDS OBSERVED.
0232 PM HAIL 6 S TIGHTWAD 38.23N 93.56W
01/07/2008 E1.75 INCH HENRY MO PUBLIC
0236 PM HAIL 2 S TIGHTWAD 38.28N 93.54W
01/07/2008 E0.75 INCH HENRY MO TRAINED SPOTTER
PEA TO DIME SIZED HAIL OBSERVED BY SPOTTER.
0248 PM HAIL 2 E OTTERVILLE 38.70N 92.97W
01/07/2008 E0.88 INCH COOPER MO PUBLIC
LAW ENFORCEMENT RELAYED PUBLIC REPORT OF NICKEL SIZED
HAIL AND 40 TO 45 MPH WINDS.
0256 PM HAIL BUNCETON 38.79N 92.80W
01/07/2008 E0.75 INCH COOPER MO LAW ENFORCEMENT
0540 PM TSTM WND GST E AMSTERDAM 38.35N 94.59W
01/07/2008 E60.00 MPH BATES MO LAW ENFORCEMENT
0605 PM HAIL 4 ENE ARCHIE 38.51N 94.29W
01/07/2008 E0.88 INCH CASS MO TRAINED SPOTTER
0820 PM HAIL FAYETTE 39.15N 92.69W
01/07/2008 E1.00 INCH HOWARD MO PUBLIC
0834 PM HAIL PECULIAR 38.72N 94.46W
01/07/2008 E1.00 INCH CASS MO EMERGENCY MNGR
0835 PM HAIL PECULIAR 38.72N 94.46W
01/07/2008 M1.00 INCH CASS MO TRAINED SPOTTER
STORM SPOTTER REPORTED PEA SIZE TO QUARTER SIZE HAIL.
0846 PM HAIL 4 NW CHILHOWEE 38.63N 93.91W
01/07/2008 E1.25 INCH JOHNSON MO EMERGENCY MNGR
0130 AM HAIL WINDSOR 38.53N 93.52W
01/08/2008 E1.75 INCH HENRY MO LAW ENFORCEMENT
&&
NRRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:22 PM CST | Severe Thunderstorm Warning | EAX | Cass, Johnson | 38 min |
| Jan 7, 8:26 PM CST | Severe Thunderstorm Warning | EAX | Macon, Randolph | 34 min |
| Jan 7, 9:12 PM CST | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis, Saline | 48 min |
| Jan 8, 1:18 AM CST | Severe Thunderstorm Warning | EAX | Henry, Pettis | 42 min |
| Jan 8, 2:08 AM CST | Areal Flood Advisory | EAX | Cooper, Henry, Howard, Johnson, Pettis, Saline | 4 hr |
| Jan 8, 9:16 AM CST | River Flood Warning | EAX | Cooper | 6 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.